# SDR GLBA98059

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Propeller: Hamstd 14RF9
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Loose
- Location: Rt Propeller
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL IN FSD, CREW NOTICED SCREWS LOOSE AND MISSING FROM RT SPINNER.  AFTER FURTHER INVESTIGATION, NOTICED THAT 3 PROP BLADES WERE ALSO DAMAGED.  REMOVED AND REPLACED PROPELLER BLADES NR 1 AND NR 3, AND REBALANCED PROP.  OPS CHECK AND LEAK CHECK GOOD.
